# SDR CALA2024062601902

- Difficulty date: June 16, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND INDICATION CRACK AT FWD PASSENGER DOOR (LH SIDE) ON THE AFT. LOWER CORNER BTW STA.325/347 AND STGR 18/21L. THE LATEST REVISION OF ECRA# 5330-07278 ON OR BEFORE THE AC REACHES 37,500 TOTAL FC. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 3,000 FC THEREAFTER. PERFORMED INTERIM REPAIR OF THE AFT CORNER SKIN AND BEAR STRAP (DOUBLER) AT 1L FORWARD ENTRY DOOR AS PER ECRA#5330-07278. VERIFIED ACTION TAKEN BY MX AS PER ECRA#5330-07278 WITHOUT DEVIATION, GOOD TO GO. R BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. ACCOMP LISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER. PER ECRA 5330-07278: ACCOMPLISH INITIAL INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT PER / PART 2A OF THE LATEST REVISION OF ECRA 5330-07278 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER." 1L FORWARD SERVICE DOOR - AFT CORNER SKIN AND BEAR STRAP AREA WA QC S REPAIRED (DOUBLER) AT GIG. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH INITIAL INSPECTION REQUIREM ENTS PER PART 2A OF THE LATEST REVISION OF EC/RA 5330-07278 ON O RECORDS UPDATE QC REVIEWED. INIT : 37,500 TAFC INIT WILL ITO TO RIR RIR : 3000 FC......PK/U394517
